Results in Mathematics

, 74:55 | Cite as

Hölder Continuous Solutions of Second Order Degenerate Differential Equations with Finite Delay

  • Shangquan Bu
  • Gang CaiEmail author


In this paper, we characterize the \(C^\alpha \)-well-posedness of the second order degenerate differential equation with finite delay \((Mu)''(t) = Au(t) + Fu_t + f(t)\), (\(t\in {\mathbb R}\)) by using known operator-valued Fourier multiplier results on \(C^\alpha ({\mathbb R}; X)\), where AM are closed linear operators on a complex Banach space X satisfying \(D(A)\cap D(M) \not =\{0\}\), \(r > 0\) is fixed and F is a bounded linear operator from \(C([-r, 0]; X)\) into X.


Well-posedness degenerate differential equations \({\dot{C}}^\alpha \)-multiplier Hölder continuous function spaces 

Mathematics Subject Classification

34G10 47D06 47A10 34K30 



  1. 1.
    Arendt, W., Batty, C., Bu, S.: Fourier multipliers for Hölder continuous functions and maximal regularity. Studia Math. 160, 23–51 (2004)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Arendt, W., Batty, C., Hieber, M., Neubrander, F.: Vector-Valued Laplace Transforms and Cauchy Problems. Birkhäuser, Basel (2001)CrossRefGoogle Scholar
  3. 3.
    Bourgain, J.: A Hausdorff-Young inequality for \(B\)-convex Banach spaces. Pac. J. Math. 101, 255–262 (1982)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Bu, S.: Well-posedness of degenerate differential equations in Hölder continuous function spaces. Front. Math. China 10(2), 239–248 (2015)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Bu, S.: \(L^p\)-maximal regularity of degenerate delay equations with periodic conditions. Banach J. Math. Anal. 8(2), 49–59 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Bu, S., Cai, G.: Well-posedness of second order degenerate differential equations in Hölder continuous function spaces. Expo. Math. 34, 223–236 (2016)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Favini, A., Yagi, A.: Degenerate Differential Equations in Banach Spaces. Pure and Applied Mathematics, vol. 215. Dekker, New York (1999)zbMATHGoogle Scholar
  8. 8.
    Lizama, C., Ponce, R.: Periodic solutions of degenerate differential equations in vector-valued function spaces. Studia Math. 202(1), 49–63 (2011)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Lizama, C., Ponce, R.: Maximal regularity for degenerate differential equations with infinite delay in periodic vector-valued function spaces. Proc. Edinb. Math. Soc. (2) 56(3), 853–871 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Ponce, R.: Hölder continuous solutions for Sobolev type differential equations. Math. Nachr. 287(1), 70–78 (2014)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Pisier, G.: Sur les espaces de Banach qui ne contiennent pas uniformément de \(\ell _1^n\). C. R. Acad. Sci. Paris 277(A (1)), 991–994 (1973)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.Department of Mathematical SciencesTsinghua UniversityBeijingChina
  2. 2.School of Mathematical SciencesChongqing Normal UniversityChongqingChina

Personalised recommendations